About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 417678, 10 pages
http://dx.doi.org/10.1155/2013/417678
Research Article

Multiple Nonlinear Oscillations in a -Symmetrical Coupled System of Identical Cells with Delays

College of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha, Hunan 410076, China

Received 31 January 2013; Accepted 8 May 2013

Academic Editor: Zhiming Guo

Copyright © 2013 Haijun Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haijun Hu, Li Liu, and Jie Mao, “Multiple Nonlinear Oscillations in a -Symmetrical Coupled System of Identical Cells with Delays,” Abstract and Applied Analysis, vol. 2013, Article ID 417678, 10 pages, 2013. doi:10.1155/2013/417678